MAUDE Adverse Event Report: MSD DEGGENDORF MFG ANATOMIC PEEK PTC CERVICAL FUSION SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,

MSD DEGGENDORF MFG ANATOMIC PEEK PTC CERVICAL FUSION SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Model Number 5030741
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: product analysis: part# 5030741 lot# 37lw visual and microscopic inspection revealed significant torsional/twisting deformation to the body of the implant.The threads that connect the spacer to the inserter have been stripped.It appears the threads were overloaded during the installation process.This regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from a healthcare professional via manufacturer representative regarding a cage used in acdf therapy for hernia.It was reported that the cage screw hole was broken.It was suspected that the cage was inserted in the wrong direction, and the cage was inserted into a place where it could not be inserted.The cage came loose from the inserter, and its screw hole got broken because the cage was inserted in that state.A new cage was opened and inserted by adding distraction between the vertebrae (there were no problems with the same inserter).It was reported that there was user error.No fragments of the implant seem to be left visibly in the patient.There was a delay of less than 60 mins.Patient symptoms are unknown.No further complications were reported/anticipated.

Brand Name
ANATOMIC PEEK PTC CERVICAL FUSION SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Manufacturer (Section D)
MSD DEGGENDORF MFG
wertstrasse 17
deggendorf 94469
GM  94469
Manufacturer (Section G)
MSD DEGGENDORF MFG
wertstrasse 17
deggendorf 94469
GM   94469
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key21591514
Report Number1030489-2025-01334
Device Sequence Number8220033
Product Code ODP
UDI-Device Identifier00643169357525
UDI-Public00643169357525
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133653
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5030741
Device Catalogue Number5030741
Device Lot Number37LW
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/17/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2022
Initial Report FDA Received Date03/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown